MathSciNet Relay Station
MathSciNet bibliographic data
MR2972558 35R30 (35J10)
Santacesaria, Matteo Global stability for the multi-channel Gel'fand-Calderón inverse problem in two dimensions. Bull. Sci. Math. 136 (2012), no. 7, 731–744.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement